MAUDE Adverse Event Report: NOBEL BIOCARE AB NOBELSPEEDY GROOVY RP 5.0X11.5MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB NOBELSPEEDY GROOVY RP 5.0X11.5MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 37688
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal reference number: (b)(4).Revoked asr exemption number e1997036 'report late due to asr to individual reporting transition.' 'nobel biocare is both the manufacturer and importer and no report from the importer to the manufacturer is needed.'.
 
Event or Problem Description
Implant failed dur to loss of osseointegration.

Brand Name
NOBELSPEEDY GROOVY RP 5.0X11.5MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovgen 2
karlskoga, SE-69 151
SW  SE-69151
MDR Report Key9060614
Report Number2027971-2019-18818
Device Sequence Number11208060
Product Code DZE
UDI-Device Identifier07332747087031
UDI-Public(01)07332747087031(10)12045630(17)200603
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/03/2019
Report Date (Section F) 09/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2020
Device Model Number37688
Device Catalogue Number37688
Device Lot Number12045630
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/03/2019
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/14/2019